# SDR 01FDEA01049

- Difficulty date: December 10, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Fuselage Top
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N 1390 #2 CARGO TRACK CORRODED BS 340-380, LBL 45.5, WL 210.  R&R TRACK PER SRM 53-10-5.
